# SDR FDEA200902020428

- Difficulty date: February 2, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AIRCRAFT SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT FORWARD MOUNTING SURFACE FOUND CORROSION.  REWORKED AS PER CMM 57-44-08 REPAIR 1-1. WITHIN DRAWING ARC0502 BLUE PRINT TOLERANCE = 0.436",   0.060" & - 0.015". NEW SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-08 REPAIR 1-1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
